# SDR DALA1257201504

- Difficulty date: December 12, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 93,947 hours, 17,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS FROM 19AB-30AB ARE INOPERATIVE.  MX REPLACED BATTERY AND CHARGER ASSY.
